# SDR DALA2016022401385

- Difficulty date: February 21, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 41,171 hours, 23,387 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Finger Doubler
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL L/E SKIN LOWER FINGER DOUBLER CRACKED.  FABRICATED AND INSTALLED REPAIR PART IAW DWG 5930609 AMD SG09550005.
